Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Spontaneous bouts of watering in eyes, stinging, no change in routine. Any suggestions?

I m having trouble with my eyes..it started with what looked to be exema on my eyelids...and its been a few weeks now. In the past 4 or so days I have been suffering from spontaneous bouts where my eyes burn water sting and run. I wondered if it could possibly be an allergy to my eye makeup but I haven t changed anything in that regard...I bought antihistamines today but it didn t seem to work. Any suggestions?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
IT IS ALLERGIES
THE SYMPTOMPS SUGGEST THAT YU CAN HAVE SINUSITIS WHICH CAN BE DECIDED BY DOUNG XRAY PNS WATER VIEW
YOU HAVE TO BE OFF ALL THE MAKE UP FOR 6 WK TO FIND OUT IF YOU ARE ALLERGIC TO MAKE UP
YU CAN GET ALLERGY TESTS TO FIND OUT THE CAUSE
FOR TEMPORARY SOLUTION
TAKE OFLOX 200 MG BD
TAKE FEXOFENADINE 120 MG OD
APPLY NEMYCIN H EYE OINTMENT OVER EYES
PUT CHROMAL FORTE EYE DROPS TDS IN EYES
WASH WITH WARM SALINE WATER REGULARLY
CAN ADD DICLO AS PAIN KILLER SOS
STOP OFLOX AFTER 3 DAYS AND CONTINUE OTHERS FOR 3 WEEK
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor